# SDR SWIA2020082051896

- Difficulty date: July 12, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-693
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*VISIBLE SEAT TRACK FROM FS669.40 TO FS693.00, LBL9 ABOVE FLOOR HAS PITTING CORROSIN. MARKED WITH GREASE PENCIL   (C-CHECK) RO 8/18/2020    REPLACED 2EA SEAT TRACKS FROM FS581 TO FS684 AND FS684 TO FS835 LBL 9 REF CRJ700 AMM. SEE CONTINUE CARD FOR DETAILS.
